Show simple item record

dc.contributor.authorCampbell, E
dc.contributor.authorKennedy, F
dc.contributor.authorRussell, A
dc.contributor.authorSmithson, W H
dc.contributor.authorParsons, L
dc.contributor.authorMorrison, P J
dc.contributor.authorLiggan, B
dc.contributor.authorIrwin, B
dc.contributor.authorDelanty, N
dc.contributor.authorHunt, S J
dc.contributor.authorCraig, J
dc.contributor.authorMorrow, J
dc.date.accessioned2014-08-25T09:17:51Z
dc.date.available2014-08-25T09:17:51Z
dc.date.issued2014-09
dc.identifier.citationMalformation risks of antiepileptic drug monotherapies in pregnancy: updated results from the UK and Ireland Epilepsy and Pregnancy Registers. 2014, 85 (9):1029-34 J. Neurol. Neurosurg. Psychiatr.en_GB
dc.identifier.issn1468-330X
dc.identifier.pmid24444855
dc.identifier.doi10.1136/jnnp-2013-306318
dc.identifier.urihttp://hdl.handle.net/10147/325167
dc.description.abstractAntiepileptic drug (AED) exposure during pregnancy increases the risk of major congenital malformations (MCMs). The magnitude of this risk varies by AED exposure. Here we provide updated results from the UK Epilepsy and Pregnancy Register of the risk of MCMs after monotherapy exposure to valproate, carbamazepine and lamotrigine.
dc.language.isoenen
dc.rightsArchived with thanks to Journal of neurology, neurosurgery, and psychiatryen_GB
dc.subjectPREGNANCYen_GB
dc.subjectEPILEPSYen_GB
dc.subjectMEDICINES MANAGEMENTen_GB
dc.titleMalformation risks of antiepileptic drug monotherapies in pregnancy: updated results from the UK and Ireland Epilepsy and Pregnancy Registers.en_GB
dc.typeArticleen
dc.contributor.departmentNeurology Department, Belfast Health and Social Care Trust, Royal Victoria Hospital, Belfast, Co Antrim, UK.en_GB
dc.identifier.journalJournal of neurology, neurosurgery, and psychiatryen_GB
dc.description.fundingOtheren
dc.description.provinceLeinsteren
dc.description.peer-reviewpeer-reviewen
html.description.abstractAntiepileptic drug (AED) exposure during pregnancy increases the risk of major congenital malformations (MCMs). The magnitude of this risk varies by AED exposure. Here we provide updated results from the UK Epilepsy and Pregnancy Register of the risk of MCMs after monotherapy exposure to valproate, carbamazepine and lamotrigine.


This item appears in the following Collection(s)

Show simple item record